Alert archive / Colorado / Tornado Warnings in 2019
Tornado Warning 22, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jul 29, 2019, 4:49 PM MDT for El Paso County, Colorado. It was in force for 26 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2019, 4:49 PM MDT (22:49 UTC)
- Expired
- Jul 29, 2019, 5:15 PM MDT
- In force
- 26 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 68 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 4:54 PM MDT | FUNNEL CLOUD | 1 Nnw Falcon, CO | REPORTED AT FALCON MEADOWS BLVD AND WOODMAN, COLORADO SPRINGS, CO. |
| Jul 29, 4:55 PM MDT | HAIL 1 | 5 S Black Forest, CO | |
| Jul 29, 5:01 PM MDT | HAIL 1 | 3 W Falcon, CO | |
| Jul 29, 5:02 PM MDT | HAIL 1 | 7 Nne Colorado Springs, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -363 J/kg
- Mixed-layer LCL
- 2202 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
403
WFUS55 KPUB 292249
TORPUB
COC041-292315-
/O.NEW.KPUB.TO.W.0022.190729T2249Z-190729T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
449 PM MDT Mon Jul 29 2019
The National Weather Service in Pueblo has issued a
* Tornado Warning for...
North central El Paso County in east central Colorado...
* Until 515 PM MDT.
* At 448 PM MDT, a severe thunderstorm capable of producing a tornado
was located over northeastern Colorado Springs, moving southeast at
15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation. Spotter are reporting a funnel
with this storm.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Falcon around 455 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3896 10482 3904 10471 3894 10441 3878 10464
TIME...MOT...LOC 2248Z 312DEG 15KT 3894 10467
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Hodanish3 follow-up statements
337
WWUS55 KPUB 292253
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
453 PM MDT Mon Jul 29 2019
COC041-292315-
/O.CON.KPUB.TO.W.0022.000000T0000Z-190729T2315Z/
El Paso CO-
453 PM MDT Mon Jul 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTH
CENTRAL EL PASO COUNTY...
At 452 PM MDT, a confirmed tornado was located over Falcon, or 9
miles northeast of Colorado Springs, moving southeast at 25 mph.
HAZARD...Damaging tornado. Spotters reprting debris on ground.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central El Paso County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3896 10482 3904 10471 3894 10441 3878 10464
TIME...MOT...LOC 2252Z 326DEG 20KT 3891 10467
TORNADO...OBSERVED
HAIL...<.75IN
$$
Hodanish079
WWUS55 KPUB 292256
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
456 PM MDT Mon Jul 29 2019
COC041-292315-
/O.CON.KPUB.TO.W.0022.000000T0000Z-190729T2315Z/
El Paso CO-
456 PM MDT Mon Jul 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTH
CENTRAL EL PASO COUNTY...
At 455 PM MDT, a severe thunderstorm capable of producing a tornado
was located over eastern Colorado Springs, moving southeast at 20
mph.
HAZARD...Tornado.
SOURCE...Weather spotters reported a funnel cloud. The funnel was
reported near Woodmen road and Falcon Meadows Boulevard.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Northeastern Colorado Springs, Black Forest, Falcon and Cimarron
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3896 10482 3904 10471 3894 10441 3878 10464
TIME...MOT...LOC 2255Z 305DEG 19KT 3889 10463
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
Hodanish629
WWUS55 KPUB 292303
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
503 PM MDT Mon Jul 29 2019
COC041-292315-
/O.CON.KPUB.TO.W.0022.000000T0000Z-190729T2315Z/
El Paso CO-
503 PM MDT Mon Jul 29 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM MDT FOR NORTH
CENTRAL EL PASO COUNTY...
At 502 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Falcon, or 12 miles east of Colorado Springs, moving
southeast at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation. numerous reports of Funnels have
been reported with this storm.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Northeastern Colorado Springs, Black Forest, Falcon and Cimarron
Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3896 10482 3904 10471 3894 10441 3878 10464
TIME...MOT...LOC 2302Z 305DEG 14KT 3888 10460
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
HodanishWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jul 29, 3:00 PM MDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jul 29, 3:00 PM MDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 300 PM MDT Mon Jul 29 2019 .SHORT TERM...(This evening through Tuesday) Issued at 259 PM MDT Mon Jul 29 2019 ...Couple days of heat start Tuesday... Currently...An upper ridge of high pressure remains in the region, with the center located over the Four Corners. A bit more convection today as compared to the past few days, with showers and storms moving almost due east at about 15 mph. Temps have climbed to near 80F for the high valleys, and into the mid 80s to mid 90s for the plains. Tonight and Tomorrow...The upper ridge will continue to linger, edging to the east along the CO and NM state line over the next 24 hours. Storm activity is expected to linger well into the night, with showers perhaps holding on until after midnight across the eastern plains. SPC expanded the Marginal risk area to cover much of the plains this evening, and high resolution models indicate storms affecting the far eastern plains as late as 9 pm. Afterward, look for clearing skies after midnight, with another round of convection developing once again by midday Tuesday. The amount of convection expected will be very similar to today, though as the upper high moves east, the plume of moisture being drawn up into western CO becomes more available. Look for overnight low temps tonight to drop to around 50F for the high valleys, and upper 50s to lower 60s for the plains. Maximum temps tomorrow are forecast to warm into the 80s for the high valleys, and 90s to around 100F for the plains. Moore .LONG TERM...(Tuesday night through Monday) Issued at 259 PM MDT Mon Jul 29 2019 .Tuesday night and Wednesday...With modest northwest flow aloft storms will be able to move off of the mountains during the evening and kept some isolated pops through mid evening over the plains. On Wednesday...ensemble mean has center of the upper high drifting southeast to be centered near southeast Colorado. This will allow for a plume of monsoon moisture to continue to move into the Rockies. Core of the monsoon plume looks to stay to the west of Colorado. Still enough moisture with weak forcing to have a risk of some flash flooding over the eastern San Juan Mountains, and WPC has marginal for flooding on Wednesday. Warm to hot weather continues. With some westerly flow aloft, storms will be able to move off of the mountains onto the plains during the evening. .Thursday...Shortwave is forecast to move over the ridge and into the Colorado during the day. The weak shortwave could be a trigger to increase chances for storms especially over the I 25 corridor and onto the plains. A weak cold front could move into northern Colorado during the day. Will have to watch that the front could reach into El Paso and Kiowa Counties increasing chances for convection in these regions. With increasing winds aloft, wind shear may be strong enough to get some marginally severe storms, especially along and north of the surface boundary. Currently looks as if stronger shear will stay north of the CWA. Monsoon plume continues to move into Colorado with the best mid level moisture over the Continental Divide region. .Friday through Monday...Upper high moves back to the Four Corners region and meanders around the area during the weekend. Some middle and upper level monsoon moisture will remain in the upper high. In addition, the models hint at weak upslope maintaining some low level moisture on the plains. Subtle features will determine amount of diurnal convection and location of heavier rainfall. In collaboration with surrounding WFOs, trimmed back POPs over the mountains as NBM has been having a wet bias for higher PoPs. Grids still have likely PoPs each day over the mountains. --PGW-- && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 259 PM MDT Mon Jul 29 2019 In general, expect VFR conditions across most of the forecast area over the next 24 hours, including the three main TAf sites of KCOS, KPUB and KALS. Showers and thunderstorms will track east across the adjacent high valleys and plains through the afternoon and evening, reaching the far eastern plains late tonight. Therefore, VCTS mentioned for all three TAF sites through 02z-03z tonight. Any storms that move across the sites will be capable of producing erratic wind gusts up to 50 mph, brief periods of moderate rain temporarily reducing visibilities, and small hail. Moore && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MOORE LONG TERM...PGW AVIATION...MOORE
Hazardous weather outlook, Jul 29, 11:19 AM MDT, 5 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1119 AM MDT Mon Jul 29 2019 COZ058>089-093>099-301300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1119 AM MDT Mon Jul 29 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This afternoon and Tonight Scattered thunderstorms are expected this afternoon over the mountains, high valleys and I-25 corridor. Isolated to scattered thunderstorms are then expected to spread across portions of the southeast plains through the evening. The main storm risks will be lightning, gusty outflow winds up to 50 mph, and locally heavy rain. Some of the stronger storms may produce small hail, especially over the mountains, high valleys and portions of El Paso County. There is the potential for one or two severe storms this evening over Kiowa County, with hail the size of quarters and winds around 60 mph being the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There will be daily chances for thunderstorms, with the highest chances being over the mountains, high valleys and Interstate 25 corridor. The main storm risks will be lightning, gusty outflow winds, locally heavy rain, and with stronger storms, small hail. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria will be possible this afternoon and evening over the mountains, high valleys and portions of El Paso County, and this evening over Kiowa County. 27/06
In the hours before
Special weather statement, Jul 29, 4:05 PM MDT, 44 minutes before
Special Weather Statement National Weather Service Pueblo CO 405 PM MDT Mon Jul 29 2019 COZ074-075-087-292245- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO- Southern Sangre De Cristo Mountains Above 11000 Ft CO- 405 PM MDT Mon Jul 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND WESTERN LAS ANIMAS COUNTIES UNTIL 445 PM MDT... At 405 PM MDT, Doppler radar was tracking a strong thunderstorm near La Veta, or 8 miles east of Indian Creek on the southeastern Spring Brun Scar. This storm was nearly stationary. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... La Veta and Spanish Peaks. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3738 10504 3753 10504 3757 10483 3736 10483 TIME...MOT...LOC 2205Z 270DEG 2KT 3747 10497 MOORE
Local storm report, Jul 29, 4:21 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
421 PM MDT MON JUL 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 4 SE MONUMENT 39.05N 104.81W
07/29/2019 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&Special weather statement, Jul 29, 4:23 PM MDT, 26 minutes before
Special Weather Statement National Weather Service Pueblo CO 423 PM MDT Mon Jul 29 2019 COZ060-065-069-072-073-292315- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO- Northern Sangre de Cristo Mountains above 11000 Ft CO- Eastern Sawatch Mountains above 11000 Ft CO- 423 PM MDT Mon Jul 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FREMONT AND NORTH CENTRAL SAGUACHE COUNTIES UNTIL 515 PM MDT... At 422 PM MDT, Doppler radar was tracking a strong thunderstorm over Bonanza, or 20 miles west of Hayden Pass Burn Scar, moving east at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Bonanza and Villa Grove. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3820 10622 3834 10623 3836 10586 3812 10586 TIME...MOT...LOC 2222Z 277DEG 7KT 3827 10614 MOORE
Local storm report, Jul 29, 4:24 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
424 PM MDT MON JUL 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 4 E AIR FORCE ACADEMY 39.01N 104.79W
07/29/2019 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&Local storm report, Jul 29, 4:42 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
442 PM MDT MON JUL 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 2 N BLACK FOREST 39.05N 104.70W
07/29/2019 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&Special weather statement, Jul 29, 4:49 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 449 PM MDT Mon Jul 29 2019 COZ065-066-069-292330- La Garita Mountains Above 10000 Ft CO- Saguache County East of Continental Divide below 10000 Ft CO- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO- 449 PM MDT Mon Jul 29 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAGUACHE COUNTY UNTIL 530 PM MDT... At 449 PM MDT, Doppler radar was tracking strong thunderstorms along a line extending from near Saguache to 16 miles southwest of Bonanza. Movement was south at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Saguache. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Pueblo. && LAT...LON 3806 10609 3785 10633 3810 10633 3826 10611 TIME...MOT...LOC 2249Z 007DEG 14KT 3816 10616 3809 10627 MOORE
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 3:10 PM MDT | Special Weather Statement | PUB | Saguache | 50 min |
| Jul 29, 3:13 PM MDT | Special Weather Statement | PUB | Huerfano | 32 min |
| Jul 29, 3:25 PM MDT | Severe Thunderstorm Warning | PUB | Saguache | 22 min |
| Jul 29, 3:39 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jul 29, 4:05 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| Jul 29, 4:07 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 38 min |
| Jul 29, 4:23 PM MDT | Special Weather Statement | PUB | Saguache | 52 min |
| Jul 29, 4:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 32 min |
| Jul 29, 4:49 PM MDT | Special Weather Statement | PUB | Saguache | 41 min |
| Jul 29, 5:07 PM MDT | Tornado Warning | PUB | El Paso | 23 min |
| Jul 29, 5:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 29, 5:16 PM MDT | Severe Thunderstorm Warning | PUB | Saguache | 25 min |
| Jul 29, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 33 min |
| Jul 29, 5:29 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 29, 5:52 PM MDT | Areal Flood Advisory | PUB | El Paso | 113 min |
Nearby
Tornado Warnings in Colorado, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.